Bipartite Graphs Associated with 3 Uniform Semigraphs of Trees and its Topological Indices

V. Kala Devi, K. Marimuthu


In this paper, we have studied special class of bipartite graphs associated with 3 uniform semigraphs of path graph \( P_{m,1} \) and star graph \( S_{m,1} \) and estimated some topological indices such as Wiener index, Detour index, Circular index, Cut Circular index, vertex PI index and vertex Co-PI index of these graphs.


Semi graph; Bipartite graphs associated with semigraphs; Wiener index; Detour index; Vertex PI index; Vertex Co-PI index

Full Text:



C.M. Deshpande and Y.S. Gaidhani About adjacency matrix of semigraphs, International Journal of Applied Physics and Mathematics 2(4) (2012), 250 – 252.

S.S. Kamath and Bhat, Domination in semigraphs, Electronic Notes in Discrete Mathematics 15 (2003), 106 – 111.

S.S. Kamath and S.R. Hbber, Strong and weak domination full sets and domination balance in semigraphs, Electronic Notes in Discrete Mathematics 15 (2003), 112.

V. Kaladevi and P. Backiyalakshmi, Detour distance polynomial of Star Graph and Cartesian product of (P_2times C_n), Antartica J. Math. 8 (5), 399 – 406.

V. Kaladevi and S. Kavithaa, On varieties of reverse Wiener like indices of a graph, Intern. J. Fuzzy Mathematical Archive 4 (12) (2014), 37 – 46.

V. Kaladevi and S. Kavithaa, Fifteen reverse topological indices of a graph in a single distance matrix, Jamal Academic Research Journal an Interdisciplinary, Special issue (February 2014), 1 – 9.

H.N. Ramaswamy and K.S. Shambhulingaiah, Adjacency matrices of semigraphs and their spectral analysis, Advanced Studies in Contemporary Mathematics 24 (5) (2014), 349 – 368.

E. Sampathkumar, Semigraphs and their Applications, Report on the DST Project, May 2000.

E. Sampathkumar and L. Pushpalatha, Matrix representation of semigraphs, Advanced Studies in Contemporary Mathematics 14(1) (2007), 103 – 109.

D.K. Thakkar and A.A. Prajapati, Vertex covering and independence in semigraph, Annals of Pure and Applied Mathematics 4(2) (2013), 172 – 181.

Y.B. Venkatakrishnan and V. Swaminathan, Bipartite theory of graphs, WSEAS Transactions on Mathematics 11 (January 2012), 1 – 9.

H. Yousefi-Azari, B. Manoocherian and A.R. Ashrafi, The PI index of product graphs, Appl. Math. Lett. 21 (2008), 624 – 627.


eISSN 0975-5748; pISSN 0974-875X